MathSciNet Relay Station
MathSciNet bibliographic data
MR2831267 (2012j:53047) 53C23 (05C12)
Willett, Rufus Property A and graphs with large girth. J. Topol. Anal. 3 (2011), no. 3, 377–384.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement